If you need an accessible version of this item please contact JSTOR User Support

Is 0.999 ... = 1?

Fred Richman
Mathematics Magazine
Vol. 72, No. 5 (Dec., 1999), pp. 396-400
DOI: 10.2307/2690798
Stable URL: http://www.jstor.org/stable/2690798
Page Count: 5
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Is 0.999 ... = 1?
Preview not available

Page Thumbnails

  • Thumbnail: Page 
396
    396
  • Thumbnail: Page 
397
    397
  • Thumbnail: Page 
398
    398
  • Thumbnail: Page 
399
    399
  • Thumbnail: Page 
400
    400